# SDR SWAA2021062491710

- Difficulty date: June 3, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,873 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; FWD CORNER SCUFF PLATE CRACKED. / REPAIRED PER W/O#RA22N0. INSTALLED FWD CARGO FWD SCUFF PLATE PER AMM 53-11-02.
